Equivalent Harnack and Gradient Inequalities for Pointwise Curvature Lower Bound

Abstract : By using a coupling method, an explicit log-Harnack inequality with local geometry quantities is established for (sub-Markovian) di usion semigroups on a Riemannian manifold (possibly with boundary). This inequality as well as the consequent L^2 gradient inequality, are proved to be equivalent to the pointwise curvature lower bound condition together with the convexity or absence of the boundary. Some applications of the log-Harnack inequality are also introduced.
Type de document :
Article dans une revue
Bulletin des Sciences Mathématiques, Elsevier, 2014, 138 (5), pp.643-655
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01057529
Contributeur : Marc Arnaudon <>
Soumis le : samedi 23 août 2014 - 01:14:00
Dernière modification le : lundi 8 septembre 2014 - 16:14:46
Document(s) archivé(s) le : jeudi 27 novembre 2014 - 13:56:04

Fichier

12atw.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01057529, version 1

Collections

Citation

Marc Arnaudon, Anton Thalmaier, Feng-Yu Wang. Equivalent Harnack and Gradient Inequalities for Pointwise Curvature Lower Bound. Bulletin des Sciences Mathématiques, Elsevier, 2014, 138 (5), pp.643-655. <hal-01057529>

Partager

Métriques

Consultations de
la notice

80

Téléchargements du document

69